Combinatorial proofs of Ramanujan's 1 ψ 1 summation and the q-Gauss summation

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

Theorems in the theory of partitions are closely related to basic hypergeometric series. Some identities arising in basic hypergeometric series can be interpreted in the theory of partitions using F-partitions. In this paper, Ramanujan's 1ψ1 summation and the q-Gauss summation are established combinatorially.

Original languageEnglish (US)
Pages (from-to)63-77
Number of pages15
JournalJournal of Combinatorial Theory. Series A
Volume105
Issue number1
DOIs
StatePublished - Jan 2004

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Combinatorial proofs of Ramanujan's 1 ψ <sub>1</sub> summation and the q-Gauss summation'. Together they form a unique fingerprint.

  • Cite this